# SDR YADA20160501001

- Difficulty date: May 1, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 36,729 hours, 40,187 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: MB56J1
- Part serial: 253A
- Condition: Burned Out
- Location: Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING/SMOKE ODOR COMING FROM FRESH AIR VENTS WHEN BLOWER MOTOR ON.  MAINTENANCE REPLACED AFT VENT BLOWER DUE BAD MOTOR.
